# SDR HNAA2017041700124

- Difficulty date: April 16, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N608
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 43,858 hours, 37,092 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED LEAK ECAS WARNING MESSAGE ALONG WITH LEAK ILLUMINATED ON THE NR 1 BLEED SWITCH.  COMPLIED WITH THE QRH AND BOTH MESSAGES EXTINGUISHED.  APU WAS OFF.  INSPECTED THE DUCTS AND SENSE LINES AT THE NR 1 PRECOOLER AREA AND FOUND SEVERAL CLAMPS LOOSE. SECURED THE CLAMPS, LEAK CHECKED GOOD. CHECKED OPERATION OF THE NR 1 BLEED LEAK DETECTOR THERMOSTATS.  NO DEFECTS NOTED.   RAN THE ENGINES, OPERATED THE NR 1 BLEED FOR 10 MINUTES.  OPS AND LEAK CHECKED GOOD.
